# SDR CKSA97405

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND LEVEL 2 CORROSION, AREA OF CORROSION BS2484 S23R.  INSTALLED DOUBLER REPAIR IAW B747 SRM 53-30-03 FIG 1. NON-ROUTINE TASK CARD NUMBER 109806.
